Tingling in my head ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 7/9/2008 5:52 PM (GMT -7)   
The tingling in my head is making me crazy ..it is every day , more and more ..hot or cold .my head tingles and send chills throughout my whole body !

Has anyone ever experienced this or know what it could possibly be.

I am being treated for my back and have told the back doctors ...no one listens !!

I just want to know why ?
Dx with Crohns 25 years ago
1 surgery ; 16 years ago ... 
Cervical DDD and restless leg syndrome
Currently on ;  Requip ,  cymbalta, dIovan HCT, tramazone,
Remicade, FML (eyes ; steroid ) , Restasis (eyes)   
 


Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 7/9/2008 5:55 PM (GMT -7)   
I get tingling in my scalp when it is time for my B12 shot. I haven't heard of anyone else who has this reaction, but I have noticed this sensation goes away when I get the shot, so I'm sure it is related.
Suzanne

CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


dustspeck
Veteran Member


Date Joined Sep 2007
Total Posts : 565
   Posted 7/9/2008 6:43 PM (GMT -7)   
i had head zaps when i was going through zoloft withdrawal. have you decreased any mood altering meds?
.: stephanie :.
33 y/o female diagnosed 8/8/7 with crohn's of the terminal ileum w/ stricture/scarring
meddies: 6mp, percocet, trazodone, ativan, iron, calcium, folic acid & some other vits


justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 7/9/2008 6:54 PM (GMT -7)   
Dustspeck; no, i started cymbalta about 3 months ago and its been great ...so I haven't decreased anything .

Weird thing is I have this brown patch on the middle of my back and my neck that also tingles and itches at times.. no body knows what any of it is...so they ignore me

but now that its in my head I am even more concerned ...

Zanne...what kind of test do they do to see if you need B12 and how would you know if you needed it ?
Dx with Crohns 25 years ago
1 surgery ; 16 years ago ... 
Cervical DDD and restless leg syndrome
Currently on ;  Requip ,  cymbalta, dIovan HCT, tramazone,
Remicade, FML (eyes ; steroid ) , Restasis (eyes)   
 


Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 7/9/2008 7:27 PM (GMT -7)   
I noticed you are on remicade.  When I was on remicade for 1 1/2 years, I did have tingling in my arm and lower leg.  I also developed a twitching by my right eye.  My GI sent me to a neurologist who did a nerve conduction test.  This turned out to be ok, thank goodness but I did notice that when I stopped the remicade the tingling and twitching also went away.  You might want to mention your symptoms to your GI.  Interestingly enough I am now on humira and the twitch by my eye has returned.  All the best to you!
 
Julia
 

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 7/10/2008 7:01 AM (GMT -7)   
The B12 test is just blood work. Its very common very Cders to need B12 supplement. If you have never been checked I would recommend it. Depending on where your diseases is you may not be able to absorb it from your food.
Suzanne

CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 7/11/2008 10:00 AM (GMT -7)   
Thanks Zanne;

Nope , I have never been checked ...
Dx with Crohns 25 years ago
1 surgery ; 16 years ago ... 
Cervical DDD and restless leg syndrome
Currently on ;  Requip ,  cymbalta, dIovan HCT, tramazone,
Remicade, FML (eyes ; steroid ) , Restasis (eyes)   
 


Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 7/12/2008 5:33 PM (GMT -7)   
If you are not absorbing B12 it can take years for your body to use up what you have stored. I went almost 7 or 8 years after my last resection before I needed to start the B12 shots but then the doctor who tested me acted like it was an emergency that I get started the next morning! So call your doctor and get tested. It really is a simple blood test and then if that is the problem, once it gets straightened out, you can do the shots at home. My husband gives me mine. My sister, who is a nurse, taught him how, but my doctor would have if needed. It takes all of about 2 minutes, and is much easier than driving to the doctors office and waiting around for them to give me the shot. Keep us posted on what turns out to be the problem. I'm curious if B12 is the issue, since I've never heard of anyone else who had scalp tingling, it would be nice to have someone else in the club!
Suzanne

CD 19 years offically, 29 unofficially. 3 resections '93, '95 '97
Symptoms constantly but all tests show only minor ulcerations. Currently having multiple episodes of gastritis with no known cause.


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 6:54 AM (GMT -7)
There are a total of 2,736,306 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
214 Guest(s), 10 Registered Member(s) are currently online.  Details
John_TX, Fl Drifter, Kilgore Trout, mrs. george, Lynnwood, ChickenArise, franko63, CCinPA, LMusings, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer